Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Experiencing a burning and hot sensation on the skin due to high RBC count - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Blood Disorders
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   Hi
User :   hi
Doctor :   How can I help you?
User :   hi
User :   age 23, gender-male,
Doctor :   Ok
User :   doctor i have had around three blood tests done in the last three months and in all there was only one abnormality that my rbc count was slightly high though my rbc volume was low, as the pathologist said..i have been experiencing a burning and hot sensation on my skin is it something serious?
Doctor :   Ok
Doctor :   Since when were you having this problem?
Doctor :   What is the count value?
User :   2 months also having boils and pimples
User :   it was 7.2..though it says it should be 4.5-5.5
Doctor :   Ok
Doctor :   Do you have any other health problems?
Doctor :   Our discussion about your problem may need more than 5 minutes.
Doctor :   You will be taken to the payment page after 5 mins trial is over.It's a very nominal cost.
Doctor :   After payment, you will be brought back to the chat from where you left it.
Doctor :   I will be here to assist you.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor